# SDR CALA9901721

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Bs 259 - 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER GOUGED AT FS 259-303, S24L.  THE GOUGED AREA WAS CUT OUT AND FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5330-02912 AND BOEING DRAWING 65-18420.
